Economics at your fingertips  

On Uniform Conditions for the Existence of Mixed Strategy Equilibria

Pavlo Prokopovych and Nicholas C. Yannelis ()
Additional contact information
Nicholas C. Yannelis: University of Iowa/ The University of Manchester

No 48, Discussion Papers from Kyiv School of Economics

Abstract: Embarking from the concept of uniform payoff security (Monteiro P.K., Page F.H, J Econ Theory 134: 566-575, 2007), we introduce two other uniform conditions and then study the existence of mixed strategy Nash equilibria in games where the sum of the payoff functions is not necessarily upper semicontinuous.

Keywords: Discontinuous game; Diagonally transfer continuous game; Payoff secure game; Mixed strategy equilibrium; Transfer lower semicontinuity (search for similar items in EconPapers)
JEL-codes: C65 C72 (search for similar items in EconPapers)
Date: 2012-03
New Economics Papers: this item is included in nep-gth and nep-mic
Note: Submitted to International Journal of Game Theory
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link) March 2012 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this paper

More papers in Discussion Papers from Kyiv School of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Iryna Sobetska ().

Page updated 2021-04-02
Handle: RePEc:kse:dpaper:48